# SDR UIEA2019012303003

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,686 hours, 19,091 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 10818360
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTER MOTOR BRUSHES ARE WORN STARTER NEEDS TO BE REPLACED (REF. W/C #A-49-062-01)( REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01. PERFORMED SATISFACTORY OP CHECK IAW AMM 49-41-01 (NO DEFECTS NOTED). )
